# SDR 96FDEA01087

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505FE
- Make and model: Boeing 727-25
- Aircraft serial: 18276
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518219
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOND DEGRADATION IN THE FORM OF CORROSION AT BS 441 STR 15 AND 16L, .4 BY 8 AREA MARKED.  ALSO, BETWEEN STR 17 AND 18L, .3 BY 2 AREA MARKED.  FOUND CORROSION TO BE OUT OF LIMITS.  REMOVED CORRODED SECTION OF SKIN AND REPAIRED PER FEDEX EA 7-5330-29115 EA 7-5310-29125 AND EO 7-5330-23196.
